# SDR DALA2015050503060

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID CARGO COMPARTMENT DOOR INNER PAN BELOW FORWARD ANGLE BETWEEN 1 AND 2.  REPAIRED IAW SRM 52-30-02, FIG 3.  LP 1933267.
